MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC EZ LOW PROFILE 20G X .75IN WITH WINGS AND WITH Y-INJECTION SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC EZ LOW PROFILE 20G X .75IN WITH WINGS AND WITH Y-INJECTION SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "as i am in ct today the port patient i injected ended up having contrast leak out of the secondary tubing which was clamped and did have a hub (icu medical product) on the end of it.Unsure if this is an issue with supply quality or if it has to due with our contrast being room temp.So the contrast being used is likely omnipaque 350.The port access devices we use is the safety infusion set 20gx0.75 in.(0.9mmx19mm).They are powerloc ez brand.I replace both ports with proper hubs/microclaves.".
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regv1227 showed one other similar product complaint(s) from this lot number.

Brand Name
POWERLOC EZ LOW PROFILE 20G X .75IN WITH WINGS AND WITH Y-INJECTION SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15737207
Report Number3006260740-2022-04278
Device Sequence Number17721395
Product Code FPA
UDI-Device Identifier00801741089862
UDI-Public(01)00801741089862
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue NumberSHW20-75Y
Device Lot NumberREGV1227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown